# SDR CA100628003

- Difficulty date: June 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech C90A
- Aircraft time: 6,356 hours
- Engine: Pwa PT6A21
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 10991004528
- Condition: Cracked
- Location: Lower Cowl
- Component: Cowl, Beech
- Component part number: 109910024101
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL P/N 109-910045-28 CRACKED AT BEND RADIUS.  CRACK NON-CRITICAL JUST CONTRIBUTES TO GRADUAL DEGRADATION OF THE COWL ASSY.  PART REPLACED WITH NEW SAME P/N.
